×

zbMATH — the first resource for mathematics

Found 62 Documents (Results 1–62)

100
MathJax
Ali Mehmeti, Felix (ed.) et al., Partial differential equations on multistructures. Proceedings of the conference, Luminy, France. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 219, 37-48 (2001).
MSC:  35Q72 74R99 93B35
PDF BibTeX XML Cite
J. Appl. Math. Mech. 64, No. 3, 449-456 (2000); translation from Prikl. Mat. Mekh. 64, No. 3, 467-475 (2000).
MSC:  74R10 74G65 74B05
PDF BibTeX XML Cite
Chavarriga, J. (ed.) et al., Proceedings of the 3rd Catalan days on Applied mathematics. Lleida, Spain, November 27–29, 1996. Lleida: Univ. of Lleida, Department of Mathematics. 205-215 (1996).
MSC:  74A55 74M15 35R60
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification